# SDR WRNA201409040023

- Difficulty date: September 2, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N950AR
- Make and model: Doug MD-11F
- Aircraft serial: 48461
- Aircraft time: 71,826 hours, 16,509 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE CREW REPORTED THAT DURING TAKEOFF, THERE WAS AN AIRSPEED DIFFERENCE AFTER 80KTS. THE F/O AIRSPEED INDICATOR DROPPED TO 55 KTS WHILE THE CAPTAIN’S AIRSPEED INDICATOR READ 95 KTS.   REJECTED TAKEOFF AT 95 KIAS AND TAXIED BACK TO THE RAMP WITHOUT ANY FURTHER INCIDENT.  FIM 34-11-02, PURGED LINES OF THE FIRST OFFICER’S PITOT SYSTEM IAW AMM 34-11-00. PERFORMED PITOT SYSTEM LEAK TEST IAW AMM 34-11-00.  NO LEAKS NOTED.
